Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from shaking, fits, salivation from mouth, uanble to hold things. On valprol, risdone forte. History of OCD. Treatment?

respected sir, i m a psychiatric rehab profesional. one of my resident(patient) has been diagnosed with OCD . she is getting valprol 5oo mg(night 1), risdone forte (night 1), prodep 20 mg (morning 1), bexol 2 mg (morning 1), qutan 400 mg (night 1). suddenly she shows eps like trembling, drifting,could not hold water bottle or glass,every item falls down to the ground from her hand .it was so worsen that she has to be admitted since she could not even wake up and even she had a fits along wid salivation from mouth.please look over the case and suugest on her case.thank you.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that certain antipsychiatry drugs could cause dribbling of saliva and essential tremor in such situation dose of such drug need to be adjusted but after the certain time period such symptoms comes around, but in my opinion close observation is mandatory, hope this information helps you, take care and have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor